# SDR YENA20130627135

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 33,260 hours, 11,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4633
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,262 hours, 14,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX , EMERGENCY LIGHT SYS FORWARD EPSU UNIT FAILED TO TEST. R & R FWD EPSU AT POSITION 10WL, IAW AMM 33-51-38.  EMERGENCY LIGHT SYS TESTED OK.
